Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the classification of noncompact complex abelian Lie groups


Author: Akihiko Morimoto
Journal: Trans. Amer. Math. Soc. 123 (1966), 200-228
MSC: Primary 22.50; Secondary 32.32
DOI: https://doi.org/10.1090/S0002-9947-1966-0207893-6
MathSciNet review: 0207893
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Chevalley, Theory of Lie groups. I, Princeton Univ. Press, Princeton, N. J., 1946. MR 0082628 (18:583c)
  • [2] K. Kopfermann, Maximale Untergruppen Abelscher komplexer Liescher Gruppen, Schr. Math. Inst. Univ. Münster No. 29 (1964). MR 0166298 (29:3575)
  • [3] P. Lelong, Les fonctions plurisousharmoniques, Ann. École Norm. Sup. 62 (1945), 301-338. MR 0018304 (8:271f)
  • [4] Y. Matsushima and A. Morimoto, Sur certains espaces fibrés holomorphes sur une variété de Stein, Bull. Soc. Math. France 88 (1960), 137-155. MR 0123739 (23:A1061)
  • [5] A. Morimoto, Non-compact complex Lie groups without non-constant holomorphic functions, Proc. Conference on Complex Analysis at Univ. of Minn., Springer-Verlag, Berlin, 1965; pp. 257-272. MR 0181702 (31:5929)
  • [6] C. L. Siegel, Analytic functions of several complex variables, Institute for Advanced Study, Princeton, N. J., 1948-1949. MR 0034847 (11:651c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.50, 32.32

Retrieve articles in all journals with MSC: 22.50, 32.32


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0207893-6
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society